# SDR DALA2014082904855

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 53,512 hours, 42,277 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE TELEFLEX CABLE TEE PIN ATTACH BOLT NUT AND COTTER PIN MISSING.  THE BOLT STARTED TO MIGRATE OUT OF POSITION.  MAINTENANCE REPLACED THE HARDWARE.
